Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Claude Chevalley
Title: The theory of Lie groups, I
Additional book information Princeton Mathematical Series, no. 8, Princeton University Press, 1946, 9 + 217 pp., $3.00

Review Information

Reviewer: P. A. Smith
Journal: Bull. Amer. Math. Soc. 37 (2000), 105
PII: S 0273-0979(99)00835-6
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 53 (1947), 884–887
Review copyright: © Copyright 1999 American Mathematical Society